Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 33, NWS Little Rock, AR

May 30, 2013Garland County, Perry County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 30, 2013, 3:32 PM CDT for Garland County, Perry County, Arkansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 3:32 PM CDT (20:32 UTC)
Expired
May 30, 2013, 4:15 PM CDT
In force
43 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Garland County, AR, Perry County, AR

The radar

The Little Rock radar (KLZK), 86 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:38 PM CDTTORNADOLake Ouachita State Par, ARMOVING TOWARDS LENA LANDING.
May 30, 4:04 PM CDTFUNNEL CLOUDBrady Mountain Recreati, AR
May 30, 4:04 PM CDTTORNADOBrady Mountain Recreati, ARNUMEROUS TREES AND POWERLINES WERE REPORTED TO BE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 1:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WFUS54 KLZK 302032
TORLZK
ARC051-105-302115-
/O.NEW.KLZK.TO.W.0033.130530T2032Z-130530T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
332 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS...

* UNTIL 415 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR LAKE OUACHITA. DOPPLER RADAR SHOWED THIS
  SEVERE STORM MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LAKE OUACHITA...      LENA LNDG REC AREA... LAKE OUACHITA SP...
  JESSIEVILLE...        HAMILTON...           THREE SISTERS LNDG...
  OUACHITA PINNACLE...  NORTH DECKARD MTN...  LOCUST MTN...
  IRON SPRING ROADSIDE PARK...                DECKARD MTN...
  CEDAR FOURCHE PARK... BUCKVILLE...          BRADY MTN REC AREA...
  BLAKELY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3484 9315 3472 9301 3454 9328 3460 9336
TIME...MOT...LOC 2032Z 221DEG 18KT 3460 9328

$$

44
3 follow-up statements
423 
WWUS54 KLZK 302040
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
340 PM CDT THU MAY 30 2013

ARC051-105-302115-
/O.CON.KLZK.TO.W.0033.000000T0000Z-130530T2115Z/
GARLAND AR-PERRY AR-
340 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PERRY AND
NORTH CENTRAL GARLAND COUNTIES UNTIL 415 PM CDT...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED 3 MILES SOUTH OF LENA
LNDG REC AREA...OR 3 MILES NORTHEAST OF LAKE OUACHITA...MOVING
NORTHEAST AT 25 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  LENA LNDG REC AREA... LAKE OUACHITA SP...   JESSIEVILLE...
  HAMILTON...           THREE SISTERS LNDG... OUACHITA PINNACLE...
  NORTH DECKARD MTN...  LOCUST MTN...        
  IRON SPRING ROADSIDE PARK...                DECKARD MTN...
  CEDAR FOURCHE PARK... BLAKELY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.

LAT...LON 3457 9325 3462 9331 3484 9315 3472 9301
TIME...MOT...LOC 2040Z 223DEG 21KT 3463 9324

$$

44
812 
WWUS54 KLZK 302050
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
350 PM CDT THU MAY 30 2013

ARC051-105-302115-
/O.CON.KLZK.TO.W.0033.000000T0000Z-130530T2115Z/
GARLAND AR-PERRY AR-
350 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PERRY AND
NORTH CENTRAL GARLAND COUNTIES UNTIL 415 PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR LENA LNDG REC AREA...OR 7 MILES
NORTHEAST OF LAKE OUACHITA...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LENA LNDG REC AREA... JESSIEVILLE...        HAMILTON...
  OUACHITA PINNACLE...  NORTH DECKARD MTN...  LOCUST MTN...
  IRON SPRING ROADSIDE PARK...                DECKARD MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.

LAT...LON 3462 9318 3468 9326 3484 9315 3473 9302
TIME...MOT...LOC 2050Z 217DEG 18KT 3468 9320

$$

44
285 
WWUS54 KLZK 302059
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
359 PM CDT THU MAY 30 2013

ARC051-105-302115-
/O.CON.KLZK.TO.W.0033.000000T0000Z-130530T2115Z/
GARLAND AR-PERRY AR-
359 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PERRY AND
NORTH CENTRAL GARLAND COUNTIES UNTIL 415 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTHEAST OF LENA LNDG REC
AREA...OR 11 MILES NORTHEAST OF LAKE OUACHITA...MOVING NORTHEAST AT
25 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  HAMILTON...           NORTH DECKARD MTN...  LOCUST MTN...
  IRON SPRING ROADSIDE PARK...                DECKARD MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.

LAT...LON 3467 9317 3471 9323 3484 9315 3476 9305
TIME...MOT...LOC 2059Z 210DEG 23KT 3473 9317

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 30, 2:03 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 30, 2:03 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT THU MAY 30 2013

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH
ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY
PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS
BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF
HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND
INCREASING PRECIPITABLE WATER.

ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE
OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER...
ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES
THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY
AFFECT NORTHERN ARKANSAS.

THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER...
COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY
AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE
NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL
EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES
ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT
OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH
FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING
THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION...
THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24
HOURS.

THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO
LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED
HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS
WIDESPREAD.

FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN
THE OFFING.
&&

.LONG TERM...MONDAY THROUGH THURSDAY
NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     70  81  71  81 /  60  30  50  70
CAMDEN AR         70  85  71  88 /  50  10  20  60
HARRISON AR       67  82  68  78 /  60  30  80  80
HOT SPRINGS AR    71  85  73  83 /  50  10  20  70
LITTLE ROCK   AR  71  86  72  84 /  40  20  20  70
MONTICELLO AR     72  90  73  89 /  30  10  20  60
MOUNT IDA AR      72  84  74  83 /  50  10  30  70
MOUNTAIN HOME AR  68  82  68  81 /  60  30  80  80
NEWPORT AR        71  83  71  81 /  60  30  30  70
PINE BLUFF AR     71  85  72  85 /  30  10  20  70
RUSSELLVILLE AR   70  83  71  81 /  50  20  50  80
SEARCY AR         70  83  70  82 /  50  20  30  70
STUTTGART AR      71  85  72  86 /  40  20  20  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
FOR BAXTER-BOONE-MARION-NEWTON-SEARCY.
&&

SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, May 30, 1:25 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
125 PM CDT THU MAY 30 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
125 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT THE NORTHWEST
HALF OF THE STATE THROUGH THE EVENING HOURS.  DAMAGING WIND GUSTS
ARE THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON
FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE
NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO
POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO
THREAT CAN NOT BE DISCOUNTED ENTIRELY.

IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN
AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN
HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY.

THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON
SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO
THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY
SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA
OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH
LARGER AREA THAN TODAY OR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, May 30, 11:59 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT THU MAY 30 2013

ARZ030-037-301730-
LOGAN AR-SCOTT AR-
1159 AM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND WESTERN LOGAN
COUNTIES UNTIL 1230 PM CDT...

AT 1155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
MANSFIELD TO NEAR MORGAN SPRINGS TO 7 MILES SOUTHWEST OF MORGAN
SPRINGS...AND MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            BOONEVILLE...         RATCLIFF...
  OLIVER...             MORGAN SPRINGS...     MANSFIELD...
  LAKE HINKLE...        ECHO...               BEAUCHAMP...
  WINFIELD...           LUCAS...              IONE...
  HON...                ELM PARK...           CHISMVILLE...
  CAUTHRON...           CAULKSVILLE...        CAROLAN...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3493 9445 3496 9441 3497 9424 3505 9423
      3507 9425 3511 9415 3515 9414 3515 9404
      3523 9404 3524 9393 3533 9391 3532 9382
      3512 9381 3475 9424 3473 9446
TIME...MOT...LOC 1700Z 219DEG 32KT 3507 9418 3492 9432
          3485 9438

/62
Special weather statement, May 30, 2:21 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
221 PM CDT THU MAY 30 2013

ARZ004-005-013-014-022-023-302005-
BAXTER AR-MARION AR-POPE AR-SEARCY AR-STONE AR-VAN BUREN AR-
221 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...
NORTHWESTERN STONE...SEARCY...NORTHEASTERN POPE...SOUTHERN MARION AND
BAXTER COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHWEST OF
WESTERN GROVE TO NEAR EULA TO 5 MILES NORTH OF SOLO...AND MOVING
NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  YELLVILLE...          MOUNTAIN HOME...      MARSHALL...
  ZACK...               WOOLUM...             WITTS SPRING...
  WATTS...              THOLA...              SHIPP...
  SALESVILLE...         SAINT JOE...          RUSH...
  RODNEY...             ROBINSON PT LNDG...   PUSH MTN...
  POINT PETER...        NORFORK DAM...        NORFORK...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL
THE STORMS PASS.

&&

LAT...LON 3634 9215 3618 9216 3618 9221 3614 9222
      3610 9218 3612 9215 3610 9213 3593 9217
      3557 9296 3589 9289 3597 9294 3611 9295
      3612 9289 3617 9288 3646 9223
TIME...MOT...LOC 1921Z 240DEG 42KT 3613 9288 3594 9278
          3571 9283

46
Local storm report, May 30, 3:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     6 SW RICH MOUNTAIN      34.62N 94.42W
05/30/2013                   POLK               AR   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES WERE REPORTED DOWN. COUNTY
            ROAD 127 REPORTED TO BE BLOCKED BY TREES.

0303 PM     FUNNEL CLOUD     ODEN                    34.62N 93.79W
05/30/2013                   MONTGOMERY         AR   FIRE DEPT/RESCUE

&&

55
Local storm report, May 30, 3:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          ODEN                    34.62N 93.79W
05/30/2013                   MONTGOMERY         AR   EMERGENCY MNGR

            *** 2 INJ *** HOUSE WAS REPORTED TO BE DESTROYED IN WEST
            SIDE OF ODEN. TWO REPORTED TO BE INJURED. POWER LINES
            ALSO DOWN...AND HIGHWAY 88 IS BLOCKED.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:55 PM CDTSpecial Weather StatementLZKIndependence30 min
May 30, 2:54 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton51 min
May 30, 3:20 AM CDTSpecial Weather StatementLZKBoone45 min
May 30, 3:46 AM CDTSpecial Weather StatementLZKNewton44 min
May 30, 11:59 AM CDTSpecial Weather StatementLZKScott31 min
May 30, 12:15 PM CDTSevere Thunderstorm WarningLZKLogan, Scott45 min
May 30, 12:59 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope, Scott, Yell46 min
May 30, 1:31 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy44 min
May 30, 1:42 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more48 min
May 30, 1:46 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott44 min
May 30, 1:50 PM CDTFlash Flood WatchLZKBaxter, Clark, Cleburne, Conway, Faulkner, Fulton and 17 more53 hr
May 30, 2:01 PM CDTTornado WarningLZKPolk, Scott29 min
May 30, 2:21 PM CDTSpecial Weather StatementLZKBaxter, Searcy44 min
May 30, 2:34 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell41 min
May 30, 2:38 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline52 min
May 30, 2:46 PM CDTTornado WarningLZKMontgomery, Polk, Yell44 min
May 30, 2:49 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike41 min
May 30, 2:54 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson51 min
May 30, 3:02 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp28 min
May 30, 3:04 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike41 min
May 30, 3:15 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Sharp and 1 more45 min
May 30, 3:18 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry42 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningLZKPolk43 min
May 30, 3:43 PM CDTTornado WarningLZKGarland, Montgomery32 min
May 30, 3:49 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp26 min
May 30, 3:49 PM CDTTornado WarningLZKPolk, Scott41 min
May 30, 4:01 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski44 min
May 30, 4:06 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln39 min
May 30, 4:07 PM CDTTornado WarningLZKGarland, Perry, Saline38 min
May 30, 4:10 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Stone50 min
May 30, 4:13 PM CDTTornado WarningLZKGarland, Perry, Saline32 min
May 30, 4:26 PM CDTSevere Thunderstorm WarningLZKGarland, Saline49 min
May 30, 4:34 PM CDTTornado WarningLZKPolk41 min
May 30, 4:40 PM CDTTornado WarningLZKPolk35 min
May 30, 4:55 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln50 min
May 30, 5:00 PM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery, Perry, Saline3 hr
May 30, 5:09 PM CDTTornado WarningLZKMontgomery, Polk, Scott36 min
May 30, 5:11 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Yell34 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline31 min
May 30, 5:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk43 min
May 30, 5:18 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Scott and 1 more2 hr
May 30, 5:23 PM CDTSevere Thunderstorm WarningLZKPolk52 min
May 30, 5:37 PM CDTTornado WarningLZKPolk23 min
May 30, 5:38 PM CDTTornado WarningLZKMontgomery, Pike52 min
May 30, 5:51 PM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff3 hr
May 30, 5:52 PM CDTSevere Thunderstorm WarningLZKDesha, Drew38 min
May 30, 6:01 PM CDTSevere Thunderstorm WarningLZKPolk44 min
May 30, 6:24 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk51 min
May 30, 6:29 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery46 min
May 30, 6:48 PM CDTFlash Flood WarningLZKClark, Conway, Faulkner, Garland, Hot Spring, Perry and 3 more4 hr

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.